# SDR AALA20091110LGA01

- Difficulty date: November 9, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 65,404 hours, 34,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18572
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT FORWARD CABIN WEAK.  REPLACED BATTERY PACK.
